# SDR 2006FA0000949

- Difficulty date: September 7, 2006
- Submitted: September 25, 2006
- Operation: General aviation
- Aircraft: N150MH
- Make and model: Cndair CL6002A12
- Aircraft serial: 3021
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303025
- Part serial: 8187
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WINDSHIELD (PILOTS) OUTER-PLY CRACKED DURING FLIGHT.  NO KNOWN CAUSE AS TO THE EVENTS LEADING TO CRACK.  KNOWN TO BE A COMMON FAILURE ON CHALLENGER  ACRYLIC WINDSHIELD AND SIDE WINDOWS.  WHETHER DUE TO IMPACT OF SOME SORTS OR WINDSHIELD NEAT FAILURE OR DELAMINATION.   WINDSHIELD AND AC WAS RTSD AS AIRWORTHY.  (K)
